# SDR ASAA0540334

- Difficulty date: July 3, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430190
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RIGHT INBOARD FLAP LOWER SKIN IS DENTED AND DELAMINATED JUST OUTBOARD OF CENTER TRACK.  REMOVED DAMAGED AREA, FABRICATED SKIN FILLER AND DOUBLER AND INSTALLED REPAIR PIECES IAW 737-400 SRM 51-70-10 REPAIR 21.  (M)
